# SDR UHLA2010082400111

- Difficulty date: August 24, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LT AND RT CENTER FLOOR SUPPORTS FROM FR 87 TO 89.  REMOVED AND REPLACED LT AND RT CENTER FLOOR SUPPORTS FROM FR 87 TO 90 IAW EMB 170 SRM 51-43-01.
